# SDR REXA99028

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- Engine: Ge CT75A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 4074T58P0904
- Condition: Deteriorated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUTDOWN OF RIGHT ENGINE DUE TO CWP WARNING LIGHT AND OIL PRESSURE BELOW 30 PSI.  REMOVED AND REPLACED 'C' SUMP COVER O-RING AND STRUT O-RINGS ON RT ENGINE.  (M)
